Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Blood pressure seems to be rising at night when sleeping, took benadryl and Aelastine. Related?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1257 Questions
MY blood presssure seems to be rising at night when I go to sleep...when the sun rises, my normal schedule. I took benadryl and Aelastine ... would that affect my pressure. It went from 90/40 to 142/71 Pulse is 71.
Posted Tue, 1 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 48 minutes later
Brief Answer:
please see below.

Detailed Answer:
Respected Ma'm
Was this rise a one off event or it happens daily? However I have following things to share.
1. The usual cycle of blood pressure in 24 hours is such that blood pressure should fall at night. The simple reason is the less active our body and mind are the lesser blood pressure will be. More active ,more tense, more stressed (mental or physical) we are more will be the blood pressure.
2. If your pressure is more when you are going to sleep but is ok When you wake up? or it is lesser when you are going to sleep and more when you wake up? You have see at what time you are more relaxed, at that time it should be lesser.
3. Norvasc i understood, but i didn't get the other drug. If it is ramipril? Ramipril has to be taken twice a day, else you can expect mild fluctuations in BP.
4. Azalastine use may be associated with a rise in blood pressure. This is not a common or usual side effect of this drug.
Hope this provides some answers. If you can write in more detail , I will be glad to elaborate further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor